# SDR AALA990569

- Difficulty date: March 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N890AA
- Make and model: Boeing 727223
- Aircraft serial: 22006
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STATION 950A STIRNGER 19R, BELT FRAME HAS DEEP WEAR FROM CEILING PANEL, DAMAGE ON FREE FLANGE.  INSTALLED DOUBLER PER 51-40-3.  NO CUT OUT REQUIRED.  DOUBLER PUT ON TOP OF FREE FLANGE AND WEB WAS .063 7075 MATERIAL 5.5 INCH LONG.  1 ROW OF 6 HI-LOCKS BACB30FN6-4 IN FREE FLANGE.  WEB HAD 2 ROWS OF HI-LOCKS 1ST OVERSIZED.  1ST ROW WAS .1875 INCH BACB30FP6-4, 2ND ROW WAS .1875 INCH BACB30FP6-3.  (M)
